# SDR FDEA202411211713

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N172FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63103
- Aircraft time: 9,678 hours, 4,726 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T58692
- Condition: Cracked
- Location: Zone 200
- Part time: 9,678 hours, 4,726 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PUNCTURE ON MAIN DECK CARGO COMPARTMENT FLOOR PANEL 252DFF.   MDC FLOOR PANEL 252DFF WAS REPAIRED IAW B767 SRM 53-00-50-2R FIG.201 SHEET 2 REV.90   AUG 15/2024
